# SDR ASAA2021060535039

- Difficulty date: June 5, 2021
- Submitted: June 7, 2021
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 50,328 hours, 14,900 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Failed
- Location: Captain'S
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAINS FMC FAILED. GROUNDED - YES. RESET FMC. FMC OPERATED NORMAL RESET ON B737-800 FIM 34-61 TASK 836, A/C OK FOR SERVICE SEAMC MIKE.
